# SDR 95ZZZX733

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122ST
- Make and model: Israel 1121B
- Aircraft serial: 122
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Plugged
- Location: Rt System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT EXPERIENCED ERRONEOUS AIRSPEED INDICATION.  RIGHT PITOT SYSTEM CHECKED, FOUND RESTRICTION.  PURGED SYSTEM WITH DRY COMPRESSED AIR.  FOREIGN SUBSTANCE EXITED PITOT TUBE.  SUBSTANCE WAS WHITE AND POWDERY.  POSSIBLY WAX OR POLISH.
